International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 1, Pages 17-30
Fixed point and coincidence point theorems for a pair of single-valued and multi-valued maps on a metric space
Department of Applied Mathematics, Andhra University, Visakapatnam 530003, India
Received 26 September 2000; Revised 5 March 2001
Copyright © 2002 S. Venkata Ratnam Naidu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain fixed point and coincidence point theorems for a pair of
single-valued and multi-valued maps on a metric space satisfying a
generalized nonexpansive type condition.